MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 32MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 32MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-32-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 2188027 164-03-12 - element-stem, collared w/ha, std offset, sz 12.3564096 170-32-93 - biolox delta femoral head 32mm od, -3.5mm.2943059 180-01-54 - nv crown cup clstr hole 54mm group 2.
 
Event or Problem Description
It was reported that this 68 y/o male patient's left hip was revised approximately 10 years 2 months post op.Patient complained of pain.Worn poly.Patient was last known to be in stable condition following the event.Image & ebi attached.Unable to obtain x-rays.Product not returning: chain of command.
 
Additional Manufacturer Narrative
Based on the available information, the patient meets the following risk criteria for early prosthesis wear and/or osteolysis: implanted with a lateralized liner, combination of largest available femoral head and/or thinnest available acetabular liner was used, and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the reported revision due to prosthesis wear and osteolysis may have been a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.H10: corrected.H6: corrected component, and investigation clinical codes.

Brand Name
NV GXL LINR, NTRL, 32MM ID, GROUP 2 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19968906
Report Number1038671-2024-02801
Device Sequence Number21035319
Product Code JDI
UDI-Device Identifier10885862022165
UDI-Public10885862022165
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2019
Device Catalogue Number130-32-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date03/06/2025
Date Device Manufactured02/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale